# SDR SCNA05005

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 15,565 hours, 6,113 cycles
- System (JASC): 3242 · Brake
- Part: Warning Light
- Condition: Illuminated
- Location: Brake Disarm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT DISCOVERED AUTO BRAKE DISARM LIGHT ILLUMINATED.  MAINTENANCE PLACED ON MEL 32-7 AND PERFORMED FIM TASK 32-42 TASK 828.  DETERMINED FAULT TO BE INTERMITTENT.  REMOVED MEL 32-7.
